PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2004 | 24 | 1 | 75-94
Tytuł artykułu

Distributive lattices with a given skeleton

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We present a construction of finite distributive lattices with a given skeleton. In the case of an H-irreducible skeleton K the construction provides all finite distributive lattices based on K, in particular the minimal one.
Twórcy
  • Institute of Mathematics and Computer Science, Pedagogical University of Czestochowa
Bibliografia
  • [1] H.J. Bandelt, Tolerance relations of lattices, Bull. Austral. Math. Soc. 23 (1981), 367-381.
  • [2] G. Bartenschlager, Free bounded distributive lattices generated by finite ordered sets, Ph.D. Thesis, TH Darmstadt 1994.
  • [3] J. Chajda and B. Zelinka, Lattices of tolerances, Casopis Pest. Mat. 102 (1977), 10-24.
  • [4] G. Czedli, Factor lattices by tolerances, Acta Sci. Math. (Szeged) 44 (1982), 35-42.
  • [5] A. Day and Ch. Herrmann, Gluings of modular lattices, Order 5 (1988), 85-101.
  • [6] B. Ganter and R. Wille, Formal concept analysis. Mathematical Foundations, Springer-Verlag, Berlin 1999.
  • [7] G. Grätzer, General Lattice Theory, Birkhäuser Verlag, Berlin, 1978.
  • [8] J. Grygiel, On gluing of lattices, Bull. Sect. Logic 32 no. 1/2 (2003), 27-32.
  • [9] M. Hall and R.P. Dilworth, The embedding problem for modular lattices, Ann. of Math. 45 (1944), 450-456.
  • [10] Ch. Herrmann, S-verklebte Summen von Verbänden, Math. Z. 130 (1973), 255-274.
  • [11] Ch. Herrmann, Alan Day's work on modular and Arguesian lattices, Algebra Universalis 34 (1995), 35-60.
  • [12] R. Wille, The skeletons of free distributive lattices, Discrete Math. 88 (1991), 309-320.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-doi-10_7151_dmgaa_1077
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.